# SDR ASAA2014111709693

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 24,707 hours, 7,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FT1624S
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER HATCH EMERGENCY LIGHT AT 16ABC INOPERATIVE.  ACFT GROUNDED. FOUND CONNECTOR AND RECEPTACLE ALONG WIRE W3142-0236-16 LOOSE OR DISCONNECTED.  SECURED CONNECTOR AND RECEPTACLE, OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
